Disclaimer: The information on this website is for education purposes only, and is not intended to replace the medical advice, diagnosis, or recommendations of your physician or healthcare provider. This site makes no claims that products, therapies, or services herein will cure disease. The views expressed on this website are those of our users. We may not share the same views.

I have non Hodgkins follicular lymphoma. I recently experienced a dull headache, tiredness, loss of sleep and feeling flush after running a detox program. Can I possibly hurt myself or cause more cancer running these programs?

1. When you can read through the appropriate parts of the user guide. It has a lot of useful info.

Your symptoms of a herx aka over detoxing. Don't worry about it. If you experience more symptoms again or are worried about it any just slow down the detox or take a few hours break from detoxing to let your body catch up. No real problem here.

No you can't hurt yourself or cause more cancer running these programs. I don't know the tonic but I would think that it shouldn't interfere with it. Run the terrain protocol in the user guide.

2. Contact Diverse Health Services, a chiropractic office in Michigan.
Dr Tent is the main practitioner but, he has other staff qualified to assist you.
He has 30+ years actually getting results.

Visiting would be best but, if not possible,they can help you using Skype to discuss and to discover supplements and/or services that should benefit your issues. He uses an Asyra, formerly used the BioMeridian EDS
https://diversehealthservices.com/

They have excellent videos on Youtube also to help you learn of his methods and many testimonials.
I don't know of a video specific to your needs but, likely within them you might find what you are looking for.
https://www.youtube.com/user/DiverseHealthService/videos

For more details, please check the link:
http://www.spooky2.com/forums/viewtopic.php?f=14&t=5126

Have more questions? Submit a request

0 Comments

Please sign in to leave a comment.